I'm not a Dr. We do have a place here where you can post to a Dr though.
Can you say what meds your taking? Several of them can cause sexual problems. So that might be what's going on.
I TakePhenobarbital 30 MG I Take 2 Tablets Three Times a day, And I also Take Levetiracetam 500 MG, Take 3 Tablets Three Times A Day, That's all.
When did the sexual problems start. was it before or after starting your medication? These meds may be causing the problem. I did look them up and there was not anything in the side effects category that mentioned this problem. But, these meds can be very sedating and they do work on the central nervous system.
I take it your using them to control seizures? The Phenobarbital has a very long half life, meaning it stays in the system for a long time. Your taking a pretty high dose. I am not a Dr and I know your Dr prescribed these meds for you. Were you taking a lower does at one time and they did'nt work? I'm just wondering if lowering your dose may help. Of course always check with your Dr before you make any changes at all.
levetyrecetim has the following side effect. vitamin B6 is recommended to prevent pschatric side effect.This is the answer to the small part of your problem. I am pasting the details copied from wikepidia.(Phenobarbital is also a strong drug having many side effects.) you may review the side effect from the website. The following is for the side effects of levetyrecetim.
Side-effects include hair loss, pins and needles sensation in the extremities, anxiety and psychiatric symptoms ranging from irritability to depression, and other common side-effects like headache and nausea. Recent literature suggests that the addition of pyridoxine (vitamin B6) may curtail some of the psychiatric symptoms